Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Remarks on some modular identities


Author: Morris Newman
Journal: Trans. Amer. Math. Soc. 73 (1952), 313-320
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049934-5
MathSciNet review: 0049934
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. A. Rademacher, The Ramanujan identities under modular substitutions, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 609-636. MR 0006204 (3:271e)
  • [2] G. N. Watson, Ramanujan's Vermutung über Zerfallungs anzahlen, J. Reine Angew. Math. vol. 179 (1938) pp. 97-128.
  • [3] H. S. Zuckerman, Identities analogous to Ramanujan's identities involving the partition function, Duke Math. J. vol. 5 (1939) pp. 88-110. MR 1546110
  • [4] H. A. Rademacher and A. Whiteman, Theorems on Dedekind sums, Amer. J. Math. vol. 63 (1941) pp. 377-407. MR 0003650 (2:249f)
  • [5] G. H. Hardy, Ramanujan, Cambridge University Press, 1940, pp. 161-163.
  • [6] K. G. Ramanathan, Identities and congruences of the Ramanujan type, Canadian Journal of Mathematics vol. 2 (1950) p. 168. MR 0034784 (11:642c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049934-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society